# SDR SIMA20141111003

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 36,678 hours, 33,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON LAVATORY WALL INOPERATIVE.  R & R FLASHLIGHT ASSEMBLY ON LAVATORY WALL IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.
